| Model Number |
11448964 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/17/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while using bd alaris¿ secondary set air was found in line.There was no report of patient impact.The following information was provided by the initial reporter: "rn attempting to prime secondary set, notable air in tubing.
Additional Manufacturer Narrative
Patient¿s birthday was not provided, (b)(6) 2001 was used based on age of patient.Medical device expiration date: unknown.Device manufacture date: unknown.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Additional Manufacturer Narrative
H6: investigation summary no product or photo was returned by the customer.It was reported by the customer that the secondary set was sucking air into iv tubing.The customer complaint could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model 11448964 because a lot number is unknown.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.
Event or Problem Description